MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR
Model Number R800BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.We have not received the device for evaluation.We will update this report when there is additional information as it becomes available.In an overabundance of caution we file this report due to the enduser hitting her head.The enduser caught her leg on the rollator and tripped.She fell and bruised her head.The rollator frame was bent from the incident.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key9955223
Report Number2438477-2020-00021
Device Sequence Number14156731
Product Code ITJ
UDI-Device Identifier00822383524108
UDI-Public822383524108
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2020
Report Date (Section F) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/31/2020
Device Age3 MO
Date Report to Manufacturer04/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight59
Date Report Sent to FDA04/13/2020